MathSciNet Relay Station
MathSciNet bibliographic data
MR2245753 (2007h:35223) 35L65 (82C40)
Dalibard, Anne-Laure Kinetic formulation for heterogeneous scalar conservation laws. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006), no. 4, 475–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement